Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Planning for baby, having regular periods. Test shows high prolactin level. Taken cabgolin. What are the complication?

Hi Doctor, I am planning for Baby since 6 months.My periods are irregular.When consulted my doctor got to know that my prolactin level is high.Initially my prolactin level was around 27 .I had taken cabgolin two times .1 tablet in a week for 1 month.Last time i had taken was 3 months back.Right now my prolactin level has increased to 60.How should I proceed now.Is this a serious problem.Will it be difficult for me to conceive.Please suggest me wat to do next.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this is nothing to worry in my opinion there must not be any problem in conception you would be conceive with all the favorable conditions, just keep trying, hope this information helps you, take care and have good luck.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor